Recently had small stroke. Cannot seem to find a name for it in discharge papers, however I am sure it is classified somewhere. In hospital I was prescribed Lipitor. After several days of nausea, severe stomach distress, overall feeling feverish and just bad, I narrowed things down and decided it had to be the Lipitor so I refued and slowly started feeling better. My brother's doctor experimented with several of the similar drugs before settling on this one without as many un- desireable side effects, so thought maybe it might also be favorable for me. I am 77 and don't know if I can tolerate any of them. Very lucky, 3 weeks ago, no speech or mouth/eating difficulty. Left body back 90%+ if not more. Active.
I only know from my own experience that statins can have serious, long lasting side effects having discovered this well into my own statin use and after an ischaemic stroke last Sept. I would caution their use without looking particularly into the benefits of 'higher' cholesterol levels generally for older folk and the risk/benefits of statins and that you've obviously started to do. There is much information online as well as some very useful publications. I've refused to take them now too. I don't know anything about caduet. I'm sorry this is probably not much use but I couldn't let it pass without raising this marker. I'm glad that you're recovering and I wish you well for the future.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 7 Mar 2013 • 3 answers
Posted 6 Feb 2015 • 2 answers
Posted 14 Feb 2015 • 2 answers
My cholesterol level was 35 points too high. My doctor prescribed Lipitor 20 mg. That sounds high...
Posted 18 Aug 2017 • 1 answer